2019
Том 71
№ 8

All Issues

Rybalkina T. V.

Articles: 2
Article (English)

Topological Classification of the Oriented Cycles of Linear Mappings

Rybalkina T. V., Sergeychuk V. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2014. - 66, № 10. - pp. 1407–1413

We consider oriented cycles of linear mappings over the fields of real and complex numbers. the problem of their classification to within the homeomorphisms of spaces is reduced to the problem of classification of linear operators to within the homeomorphisms of spaces studied by N. Kuiper and J. Robbin in 1973.

Article (Ukrainian)

Realization of a closed 1-form on closed oriented surfaces

Budnyts'ka N. V., Rybalkina T. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2012. - 64, № 6. - pp. 739-751

We study closed 1-forms with isolated zeros on closed orientable surfaces. Conditions under which given invariants generate a closed 1-form are found.